# SDR P5CA9700204

- Difficulty date: January 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffeners
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS AREAS OF CORROSION ON ALL STIFFENERS ON PANEL NR 191MM.  REMOVED CORROSION AND TREATED AREAS WITH NEG MAT LOSS IAW SRM 51-10-01 AND 51-10-02.
